EconPapers    
Economics at your fingertips  
 

Nontrivial Solutions for a Class of Fractional Differential Equations with Integral Boundary Conditions and a Parameter in a Banach Space with Lattice

Xingqiu Zhang and Lin Wang

Abstract and Applied Analysis, 2012, vol. 2012, 1-18

Abstract:

Existence of nontrivial solutions for the following fractional differential equation with integral boundary conditions , , , is investigated by using results for the computation of topological degree under the lattice structure, where , , , is the standard Riemann-Liouville derivative. is allowed to be singular at and .

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/391609.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/391609.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:391609

DOI: 10.1155/2012/391609

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:391609